| Model Number |
4548 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
05/31/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that this left ventricular (lv) lead was part of system revision due to infection.The patient was treated with intravenous antibiotics.No additional adverse patient effects were reported.This lv lead was surgically abandoned.